Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having back pain and had scatia. Problem while sitting down and getting up. Treatment? - Online Doctor Chats

Date : 22-Sep-2013
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:How can I help?
User:Im having pain in my back since yesterday
User:had sciatica about 8 yrs back
User:Im having problem while sitting down and getting up
User:what should I do
Doctor:Can you compare yesterdays pain to the pain you had 8 year back on a scale of 1-10 (10 being the severest pain you had 8 years ago)?
User:Im rating pain as 7 compared to 10 about 8 yrs back
Doctor:Does the pain spread down to your legs as it used?
User:yes doctor
Doctor:Do you have problems while passing urine/bowel?
User:Im travelling...what should I take...for immediate relief
Doctor:I usually use diclofenac tablets in such cases.
Doctor:If the pain is as severe and spreading down to your legs
Doctor:it is better to visit a doctor and exclude possibilities of nerve compression rather than opting to just take pain medicine.
Doctor:Travelling with sciatic pain can worsen the condition.
Doctor:That is my advice.
Doctor:Have you followed?
Doctor:Are you there?
Doctor:Are you there?
Doctor:I have to close the chat as you are not responding.
Doctor:You can chat with us 24/7 if you have any query.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor